RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 114, Number 4, Pages 729–732 (Mi dan22015)  

THEORY OF ELASTICITY

The solution of two-dimensional problems in the theory of elasticity by means of special functions

M. Z. Narodetskii


Full text: PDF file (396 kB)

Bibliographic databases:
Presented: Л. И. Седов
Received: 25.04.1956

Citation: M. Z. Narodetskii, “The solution of two-dimensional problems in the theory of elasticity by means of special functions”, Dokl. Akad. Nauk SSSR, 114:4 (1957), 729–732

Citation in format AMSBIB
\Bibitem{Nar57}
\by M.~Z.~Narodetskii
\paper The solution of two-dimensional problems in the theory of elasticity by means of special functions
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 114
\issue 4
\pages 729--732
\mathnet{http://mi.mathnet.ru/dan22015}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0092382}
\zmath{https://zbmath.org/?q=an:0078.38302}


Linking options:
  • http://mi.mathnet.ru/eng/dan22015
  • http://mi.mathnet.ru/eng/dan/v114/i4/p729

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:52
    Full text:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020